# SDR DL76L081685

- Difficulty date: December 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 53,487 hours, 7,852 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 828450407MODA
- Condition: Seized
- Location: Nr 3 Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL FROM NR 3 OVEN IN REAR GALLEY.  NO LOG YET OVEN NR 4 - NOT 3 - HAS PROBLEM WITH FAN SEIZED.  FWD TO NEF 253-30.  C/B PULLED AND COLLARED.  NEEDS OVEN ASSY.
